English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Reduced X-linked diversity in derived populations of house mice

Baines, J. F., & Harr, B. (2007). Reduced X-linked diversity in derived populations of house mice. Genetics, 175(4), 1911-1921. doi:10.1534/genetics.106.069419.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-19B9-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-19BA-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Baines, John F.1, Author              
Harr, Bettina2, Author
Affiliations:
1External, ou_persistent22              
2external, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2007-042007-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Genetics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Genetics Society of America
Pages: - Volume / Issue: 175 (4) Sequence Number: - Start / End Page: 1911 - 1921 Identifier: ISSN: 0016-6731 (print)
ISSN: 1943-2631 (online)
CoNE: /journals/resource/954925400554